# SDR AUS20031260

- Difficulty date: December 6, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Boeing 737-76N
- Engine: Ge CFM567B24
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, C
- Precautionary procedure: C

## Discrepancy

(AUS) NR 1 ENGINE BIRDSTRIKE. INVESTIGATION FOUND BIRD REMAINS BUT NO EVIDENCE OF DAMAGE.
